# SDR UIEA2011073000395

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 17,735 hours, 8,592 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTER CUTOUT 2 EICSA MSG.  MSG WOULD NOT GO OUT. REPLACED NR 2 ENG START VALVE IAW 80-11-02. CHECKED NORMAL IAW AMM. MSG CLEARED.
